MAUDE Adverse Event Report: NIPRO MEDICAL INDUSTRIES (NMI) NIPRO LUER ADAPTER

NIPRO MEDICAL INDUSTRIES (NMI) NIPRO LUER ADAPTER
Model Number LM+20G-1M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The reporter noted the following: "adapters have broken off inside 2 catheter hubs and 1 fisltula needle line when atempting to remove after blood draws.Float staff at unit on these days report seeing this happen at other units in the area.Unsure if those events were reported.".The customer noted they had 2 lots: 23b27b, 22k09a.However, they were unsure which 1 had the issue.They reported no injury to patients (3) as they were able to retrieve the broken fragments.Also, the reporter noted the following: "staff working in our float pool reported to me that they have seen this happening at other clinics that they work at.".
 
Additional Manufacturer Narrative
Customer returned unused samples for investigaiton.Pending final investigation on returned samples.

Brand Name
NIPRO LUER ADAPTER
Common Device Name
LUER ADAPTER
Manufacturer (Section D)
NIPRO MEDICAL INDUSTRIES (NMI)
2-19-64, matsubara
tatebayashi-shi, gunma 374-8 518
JA  374-8518
MDR Report Key20875047
Report Number1056186-2024-00026
Device Sequence Number8800964
Product Code FMI
UDI-Device Identifier10383790002391
UDI-Public10383790002391
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2024
Report Date (Section F) 12/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLM+20G-1M
Device Lot Number23B27B, 22K09A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/08/2024
Device Age2 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer12/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA12/07/2024